# SDR SWAA2022110930700

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1016 WEB AT AFT PASSENGER CABIN BS1016+12 LBL6 TO LBL14. MARKED. / [01] SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 IS APPLICABLE TO THIS A/C REMOVED CORROSION ON ON 1016 WEB AT AFT PASSENGER CABIN BS1016+12 LBL6 TO LBL14.WL 208.1 IAW SRM 51-10-02. REWORKED AREA L=6'XW=8'MAX MATERIAL LOSS 0.008' REMAINING THICKNESS IS 0.032' ORIGINAL THICHNESS IS 0.040' PER DWG 147A5600.-FOUND TO BE OUT LIMITS AW SRM 53-70-51-1A-1 ALLOWABE DAMAGE 1.  TOOL ID USED: ATS 1671 S/N: 65093024 DATE: 01/2022 DUE: 01/2023;[02] VERIFIED APPLICABILITY OF SRM 53-70-51-1A-1 FOR ALLOWABLE DAMAGE;[03] REMOVED WEB AT AFT PASSENGER CABIN BS1016+12 LBL6 TO LBL14 WL 208.1 SRM 51-40-02.-;[04] RECIVED NEW SHEAR WEB LOT: 1504798-1 PO: 885522 LOCATED AND DRILLED NEW SHEAR WEB AT BS BS 1016 LBL6 TO LBL14 WL 208.1; IAW 737-700 SRM 51-40-05-0G-0 DWG 157A5600. OK TO INTALL.-;[05] REQUIRES CLEANING TO REMOVE SHEET METAL SHAVINGS IN REPAIR AREA;[06] CLEANED AND REMOVED FOD AROUND REPAIR AREA IAW SOPM 20-30-03 OK TO INSTALL WEB;[07] VERIFIED CORRECTIVE ACTION 4 AND 6 OK TO INSTALL GIVEN;[08] INSTALLED AFT PASSENGER CABIN WEB AT BS 1016 TO BS 1031; LBL 0 TO LBL 37; WL 208 IAW SRM 51-40-02-0G-0 AND DWG#147A5600 REV-B;[09] VERIFIED CORRECTIVE ACTION #8 VERIFIED MEASUREMENTS
